Well, that didn’t do anything.

At the start of July I took the pro.vera that my GP had given me. I took it for eight days. Four days after I stopped taking the pills, my period turned up.

It’s been long enough since that I now feel it’s safe to say that doing this has had absolutely NO impact on my skin. My face is still basically a war zone, and I’m still terribly self-conscious about it.

Sigh.

I’ve got less than a month before I’ll be starting birth control pills in preparation for a September FET. I’m really hoping those will make a difference for at least the short-term. Long-term, once we are done with trying to add to our family (whatever the result), I’m still struggling to know what to do. All I know is the current state of affairs cannot become my new normal.

Stupid PCOS.

About these ads

1 Comment

Filed under Medications, Mirror, Mirror (Body Image), PCOS

One response to “Well, that didn’t do anything.

  1. Sorry. Hopefully the bcp will help.

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s